# SDR FDEA201308242021

- Difficulty date: August 24, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51108
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660, LBL 20-25, FLOORBEAM UPPER FLANGE LOWER SURFACE, FOUND CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED IAW DWG 146N5110 SHT 2, REV B AND INSTALLED IAW DWG 146N5090 SHT 5,  REV- AND DWG 146N5500 SHT 1,  REV G.  REPAIR IS MAJOR.
